Rash, nausea, vomiting, abdominal pain, neurological disorders and potentially severe hepatitis requiring hospitalization.

No, these are not symptoms associated with any coronavirus vaccine.

They are symptoms, according to the Associated Press, associated with ivermectin toxicity, a condition that Americans in some parts are developing in alarming numbers because they chose to treat their COVID-19 symptoms with a livestock deworming medication rather than get a vaccine that could have prevented the symptoms in the first place.

Last week, the Mississippi Department of Health said that more than two-thirds of calls to the state’s poison control center were connected to “ingestion of livestock or animal formulations of ivermectin purchased at livestock supply centers.” The Texas Poison Center Network told KXAN-TV Tuesday it took 55 calls about ivermectin exposure in the past month — more than it got all of last year.

Folks, the last 17 months have rendered useless the word “unprecedented,” but there might be no better way to describe the response of the U.S. Food and Drug Administration in a tweet:

“You are not a horse. You are not a cow. Seriously, y’all. Stop it.”

Source